New Bart rash!?

So it’s only been 6 days that I’ve been treatment for lyme using oral antibiotics. Things are going well. I think anyways.
The first day of antibiotics I had a herx: fever, emotional disturbances, jerking and tremoring episodes, and horrrrrid pain especially in my right knee. But since then I’ve just been feeling crummy and flulike. My energy is non-existent at the moment. But one thing I wanted to share is that yesterday, I noticed a new bartonella rash on my neck! I’ve heard from others that sometimes rashes appear when they start antibiotics. This illness is so weird! I’ll try to update more soon.
God bless homies. 🙂

Herxing occurs when dead or dying bacteria release large amounts of toxins into blood and tissues at an alarming rate. “This provokes a sudden and exaggerated inflammatory response” (“Herxheimer…”). Essentially, the body is attempting to eliminate the released toxins much faster than it is able to (“A Body…”) -lemonandlyme.com
You can read more about herxing on http://www.lemonandlyme.com/Articles/Expect/Herx.php

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s